# SDR E81R_JT22631

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N470CT
- Make and model: Beech 400A
- Aircraft serial: RK536
- Aircraft time: 1,265 hours, 949 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Part number: 45AS48008003
- Part serial: H029963A
- Condition: Faulty
- Location: Left Wing
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW OBSERVED LT WING FUEL TANK OVERPRESSURE ANNUNCIATOR INDICATION IN CRUISE FLIGHT.  CREW FOLLOWED PROCEDURES IAW CHECKLIST AND INDICATION RETURNED. TROUBLESHOT SYS AND FOUND LT WING FUEL TANK OVERPRESSURE SWITCH OPERATION FAULTY. REPLACED SWITCH ASSY WITH NEW SWITCH ASSY AND FOUND SYS INDICATIONS NORMAL. RECOMMEND MFG INVESTIGATE IF THIS IS A FLEET PROBLEM, AND IF NECESSARY DETERMINE IF FAILURES LIMITED TO DESIGN OR LIMITED S/N RANGE SWITCH QUALITY ISSUE.
